# SDR VNAA202209029924

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM67035301027
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 9RBL IN STA. FS= 977 TO FS= 1098 AT AFT BAGGAGE BAY
FLOOR BEAM 9RBL IN STA. FS= 977 TO FS= 1098 AT AFT BAGGAGE BAY WAS REPAIRED PER CRJ 700 SRM 53-00-41-201-001-A01
